# SDR GLBA2014011000365

- Difficulty date: January 9, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 33,756 hours, 33,784 cycles
- Engine: Pwa PW118
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING FLIGHT, NR 2 ENGINE OIL PRESSURE LOW LIGHT ILLUMINATED & THEN WENT OUT.  THE ENGINE OIL PRESSURE WAS BETWEEN 40-55 & FLUCTUATING, POWER WAS REDUCED TO IDLE & PROP FEATHERED.  THE ENGINE OIL PRESSURE NEVER WENT BELOW 40.  EMERGENCY DECLARED & RETURNED TO DEPARTURE.   MAINTENANCE TROUBLESHOT SYS, PERFORMED LOW OIL PRESSURE OPS LOSS OF OIL PRESSURE. R & R RT ENGINE MAIN AND SCAVENGE OIL FILTERS.  REMOVED, INSPECTED AND REINSTALLED.  R & R OIL TANK CRUISE DETECTOR LISTEN FOR UASUAL NOISES WHILE TOURING HP AND LP AND PROP, NO DEFECTS NOTED.  PERFORMED ENGINE RUN FOR 10 MINS AT 80 PERCENT TORQUE.  REINSPECTED,  NO DISCREPANCIES NOTED.
